Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 4, December 2022  pp. 375–384.

On some bijective proofs for identities related to the norm of a partition

Authors:  Mateus Alegri and Wagner Ferreira Santos
Author institution: Department of Mathematics (DMAI), University of Sergipe, 49500-000, Itabaiana-SE, Brazil.

Summary:  We aim to provide partition identities and q-hypergeometric identities related to the concept of a norm of partition. We obtained the results using the so-called chromatic partitions and bi-chromatic partitions which are equivalent to the concepts of Dotted Young Diagram and Multicolor Dotted Young Diagram.

Contents   Full-Text PDF